Authors: Stanković, Radomir 
Stanković, Milena
Astola, Jaakko
Moraga, Claudio
Title: Quaternary generalized boolean bent functions obtained through permutation of binary boolean bent functions
Journal: Proceedings of The International Symposium on Multiple-Valued Logic
Volume: 2018-May
First page: 1
Last page: 6
Conference: 48th IEEE International Symposium on Multiple-Valued Logic, ISMVL 2018; Johannes Kepler University of LinzLinz; Austria; 16 May 2018 through 18 May 2018
Issue Date: 19-Jul-2018
ISBN: 978-1-538-64463-8
ISSN: 0195-623X
DOI: 10.1109/ISMVL.2018.00009
Various generalizations of binary Boolean bent functions have some applications in both binary and multiple-valued domain. The generalized Boolean functions having binary variables but taking four different values are of a special interest due to simple realizations. In this paper, we study how relationships between binary bent functions and generalized Boolean bent functions with quaternary values can be used to construct these functions.
Keywords: Bent functions | Gibbs derivatives | Quateranry functions | Spectral techniques
Publisher: IEEE

Show full item record


checked on May 27, 2024

Page view(s)

checked on May 9, 2024

Google ScholarTM




Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.